Commentarii Mathematici Helvetici


Full-Text PDF (180 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 1, 2002, pp. 133–144
DOI: 10.1007/s00014-002-8334-2

Published online: 2002-03-31

Quasi-isometries between groups with infinitely many ends

P. Papasoglu[1] and Kevin Whyte[2]

(1) Université Paris-Sud, Orsay, France
(2) University of Illinois at Chicago, United States

No abstract available for this article.

No keywords available for this article.

Papasoglu P., Whyte Kevin: Quasi-isometries between groups with infinitely many ends. Comment. Math. Helv. 77 (2002), 133-144. doi: 10.1007/s00014-002-8334-2